Publication
Title
Multivariate pade-approximants
Author
Language
English
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Publication
New York, N.Y. : 1983
ISSN
0022-247X
Volume/pages
96:1(1983), p. 283-293
ISI
A1983RL94700019
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 15.05.2018
To cite this reference